Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

$t$-analogs of $q$-characters of Kirillov-Reshetikhin modules of quantum affine algebras


Author: Hiraku Nakajima
Journal: Represent. Theory 7 (2003), 259-274
MSC (2000): Primary 17B37; Secondary 81R50, 82B23
DOI: https://doi.org/10.1090/S1088-4165-03-00164-X
Published electronically: July 10, 2003
MathSciNet review: 1993360
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the Kirillov-Reshetikhin conjecture concerning certain finite dimensional representations of a quantum affine algebra ${\mathbf U}_q(\widehat{\mathfrak g})$ when $\widehat{\mathfrak g}$ is an untwisted affine Lie algebra of type $ADE$. We use $t$-analog of $q$-characters introduced by the author in an essential way.


References [Enhancements On Off] (What's this?)

  • 1. V. Chari, Braid group actions and tensor products, Int. Math. Res. Not. 2002, no. 7, 357-382. MR 2003a:17014
  • 2. V. Chari and A. Pressley, Quantum affine algebras and their representations, in Representations of groups (Banff, AB, 1994), Amer. Math. Soc., Providence, RI, 1995, pp. 59-78. MR 96j:17009
  • 3. V.G. Drinfel'd, A new realization of Yangians and quantized affine algebras, Soviet math. Dokl. 32 (1988), 212-216. MR 88j:17020
  • 4. E. Frenkel and N. Reshetikhin, Quantum affine algebras and deformations of the Virasoro and $\mathscr {W}$-algebras, Comm. Math. Phys. 178 (1996), 237-264. MR 98a:17042
  • 5. -, The $q$-characters of representations of quantum affine algebras and deformations of $\mathscr {W}$-algebras, in Recent developments in quantum affine algebras and related topics (Raleigh, NC, 1998), Contemp. Math., 248, Amer. Math. Soc., Providence, RI, 1999, 163-205. MR 2002f:17022
  • 6. E. Frenkel and E. Mukhin, Combinatorics of $q$-characters of finite-dimensional representations of quantum affine algebras, Comm. Math. Phys. 216 (2001), 23-57. MR 2002c:17023
  • 7. G. Hatayama, A. Kuniba, M. Okado, T. Takagi and Y. Yamada, Remarks on fermionic formula, in Recent developments in quantum affine algebras and related topics (Raleigh, NC, 1998), Contemp. Math. 248 (1999), 243-291. MR 2001m:81129
  • 8. A.N. Kirillov and N. Reshetikhin, Representation of Yangians and multiplicity of the inclusion of the irreducible components of the tensor product of representations of simple Lie algebras, J. Sov. Math. 52 (1990), 3156-3164. MR 89b:17012
  • 9. H. Knight, Spectra of tensor products of finite-dimensional representations of Yangians, J. Algebra 174 (1995), 187-196. MR 96g:17015
  • 10. A. Kuniba, T. Nakanishi and J. Suzuki, Functional relations in solvable lattice models: I. Functional relations and representation theory, Int. J. Mod. Phys. A 9 (1994), 5215-5266. MR 96h:82003
  • 11. A. Kuniba, T. Nakanishi and Z. Tsuboi, The canonical solutions of the $Q$-systems and the Kirillov-Reshetikhin conjecture, Comm. Math. Phys. 227 (2002), 155-190. MR 2003e:81085
  • 12. G. Lusztig, Ferminonic form and Betti numbers, preprint, arXiv:math.QA/0005010.
  • 13. H. Nakajima, Quiver varieties and finite dimensional representations of quantum affine algebras, J. Amer. Math. Soc., 14 (2001), 145-238. MR 2002i:17023
  • 14. -, $t$-analogue of the $q$-characters of finite dimensional representations of quantum affine algebras, in ``Physics and Combinatorics'', Proceedings of the Nagoya 2000 International Workshop, World Scientific, 2001, 195-218. MR 2003b:17020
  • 15. -, Quiver varieties and $t$-analogs of $q$-characters of quantum affine algebras, preprint, arXiv:math.QA/0105173.
  • 16. -,$t$-analogs of $q$-characters of quantum affine algebras of type $A_n$, $D_n$, to appear.
  • 17. M. Varagnolo and E. Vasserot, Standard modules of quantum affine algebras, in Duke Math. J. 111 (2002), 509-533. MR 2003g:17030
  • 18. -, Perverse sheaves and quantum Grothendieck rings, preprint, arXiv:math. QA/0103182.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 81R50, 82B23

Retrieve articles in all journals with MSC (2000): 17B37, 81R50, 82B23


Additional Information

Hiraku Nakajima
Affiliation: Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan
Email: nakajima@kusm.kyoto-u.ac.jp

DOI: https://doi.org/10.1090/S1088-4165-03-00164-X
Received by editor(s): April 29, 2002
Published electronically: July 10, 2003
Additional Notes: Supported by the Grant-in-aid for Scientific Research (No.13640019), JSPS
Dedicated: Dedicated to Professor Takushiro Ochiai on his sixtieth birthday
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society